# SDR UIEA2020080401703

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP T/E EDGE UPPER AND LOWER SURFACES WERE FOUND DELAMINATED FROM INBD 109 INCHES.  PERFORMED A PERMANENT COMPOSITE REPAIR IAW SRM 51-70-07, PAR 5.A, REV 88.
